# SDR AUS20040238

- Difficulty date: March 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- Propeller: Mcauly 3AF32C*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6543511
- Part serial: BO1BA019
- Condition: Contaminated
- Location: Engine Fuel
- Part time: 1,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INSPECTION OF ENGINE DRIVEN FUEL PUMP FOLLOWING STRIP FOR OVERHAUL.  THE PUMP WAS FOUND TO CONTAMINATED WITH WHAT APPEARS TO BE CARBON POWDER.  PUMP SHAFT BUSHING CONTAMINATED, CAUSING PUMP ROTATION TO BE RESTRICTED.
